# SDR CA090311004

- Difficulty date: March 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E, R
- Precautionary procedure: E

## Discrepancy

(CAN) IN DESCENT AT AROUND 8000FT (ENG NR 1 NO DISPATCH) CAS MESSAGE ANNUNCIATED FOLLOWED BY SOME VIBRATION FROM LT ENG. N1 ROLLED BACK TO AROUND 25 PERCENT FOLLOWED BY CAS MESSAGE (ENG 1 SURGE PROTECT). THE CREW ELECTED TO SHUTDOWN THE ENGINE. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
